MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Eluvia restenosis program: it was reported that the patient underwent a revascularization procedure 272 days following the index procedure.On (b)(6) 2022, the patient underwent an atherectomy procedure to treat atherosclerotic peripheral vascular disease with claudication.The target lesion was located within the left superficial femoral artery (sfa) and p1 popliteal artery.Retrograde access was obtained to the right common femoral artery.Using imaging guidance, a catheter and guidewire were positioned across the area of stenosis.A non-bsc filter wire was positioned in the p3 popliteal artery.Mechanical atherectomy in the left sfa and popliteal artery was then performed using a jetstream catheter.Percutaneous transluminal balloon angioplasty was then performed using an unknown balloon along the length of the sfa and p1 popliteal artery.Follow-up imaging demonstrated suboptimal results.Balloon angioplasty was repeated, but no significant change was noted.Transcatheter stenting was then performed at the p1 popliteal artery with an eluvia drug-eluting vascular stent.The stent was post dilated using an unknown 6x100 mm balloon.Follow-up imaging demonstrated excellent results.The non-bsc filter wire was retrieved, and completion arteriogram shows no evidence of distal embolization.The patient tolerated the procedure well.On (b)(6) 2023, 272 days post index procedure, the patient underwent a revascularization procedure.The target lesion was located within the left sfa and popliteal artery.Retrograde access was obtained to the right common femoral artery.Using image guidance, a catheter and guidewire were positioned across the area of stenosis.A non-bsc filter wire was positioned in the p3 popliteal artery.Mechanical atherectomy in the left sfa and popliteal artery was then performed using a jetstream catheter.Percutaneous transluminal balloon angioplasty was then performed using an unknown balloon along the length of the sfa and popliteal artery.Follow-up imaging demonstrated suboptimal results due to moderate residual stenosis.Balloon angioplasty was repeated using a ranger drug-coated balloon, but moderate residual stenosis remained the same in the mid sfa.Transcatheter stenting was then performed using an eluvia drug-eluting vascular stent.Balloon angioplasty was then performed using an unknown angioplasty balloon.Follow-up imaging demonstrated excellent results.The patient tolerated the procedure well.No further patient complications were reported.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key17087742
Report Number2124215-2023-29404
Device Sequence Number17685428
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0028043225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexUnknown